Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SSD

Should I be nervous or happy??

Recommended Posts

This is day 7 of accutane. And This is my first week on Accutane and i was fully ready and prepared for the initial "break-out" and for my skin to get really dry and ect ect.

I'm actually not on Accutane, insurance won't pay for it. I'm on the generic Claravis.

But nothing too major is happening. I'm 165 pounds and on 40mg a day. My face isn't getting dry, it's still pretty oily and I have to wash it over a couple times a day. I'm on a very strict healthy diet, no pops or sodas, no sugars ect. I take my Claravis pill with 2 peanut butter sandwiches (is that fatty enough for absorption?). I drink lots of water.

And my face started getting a little bad. My neck broke out a little and my forehead has one or two zits, but that's about it.

And I was bracing myself for my skin to get really dry and to break out really bad. But my lips haven't even gotten dry. I haven't put anything on them and my lips are fine. even in winter!

So my question is, is this the big break out i was worried for? is it just not as bad cause i was preparing for something worse? Or is this a bad thing? Like I'm not on a high enough dose or something? Or it's still coming I'm just taking time and it will get worse and worse?

Please help me and tell me your thoughts and opinions. Thanks so much in advanced!!

Share this post


Link to post
Share on other sites

They are both the same thing which contains the active ingredient: Isotretinoin. Anyway, you should be fine if you take it for severe acne rather than mild acne. I will suggest you to lower your dose once the acne begin to diminish to prevent experiencing severe side effects.

Share this post


Link to post
Share on other sites

everyones experience with the initial breakout is different. they say that people on high doses (usually 80mg/day and up) experience really bad initial breakouts. im on 80mg/day and mine was horrible and lasted weeks 1-10 but i also had a lot of cysts under the skin that needed to be pushed out. just take it one day at a time! if your skin gets bad, just be hopeful that it will get better soon because it will! i thought "maybe accutane wont work for me" but then week 11-now my skin has been amazing! so be happy! just give it time

Share this post


Link to post
Share on other sites

well first of all its only day 7 haha i would nt think much would go on in that short of time i never had a IB but i had acne facials right before i went on accutane wich is probably why i did nt get a IB so if your that worryed about it maybe get one of thos they work really well but o man do they hurt hahah

Share this post


Link to post
Share on other sites

Thanks for the replies everyone. and I feel so much better.

cause I def. put my foot in my mouth.

After I posted this yesterday, I went to workout and when I came home and got out of the shower, and my back and legs dried out really bad and my lips were chapped. and theyre really chapped today. So I feel much better. And to the first reply, I actually have mild acne.

And so question, will starting to take vitamin E now slow the process of the accutane working?

And Is PB&J Sandwiches enough fat for taking it?

And can I start using Emu oil now even though its the first week, or should I wait?

Share this post


Link to post
Share on other sites
Thanks for the replies everyone. and I feel so much better.

cause I def. put my foot in my mouth.

After I posted this yesterday, I went to workout and when I came home and got out of the shower, and my back and legs dried out really bad and my lips were chapped. and theyre really chapped today. So I feel much better. And to the first reply, I actually have mild acne.

And so question, will starting to take vitamin E now slow the process of the accutane working?

And Is PB&J Sandwiches enough fat for taking it?

And can I start using Emu oil now even though its the first week, or should I wait?

i took vitamin e with it and it did nt do anything for me it did nt help my dryness or anything just be sure to put lotion on every time after your shower you miss a day and a week later you get a strange rash thing or atleast thats what would happen to me just get a 24 hour lotion and only take one shower a day 2 is over kill

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×